# SDR CA021201001

- Difficulty date: November 25, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 2,923 hours
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Broken
- Location: Scavenge Pump
- Part time: 15,429 hours, 14,899 cycles
- Component: Scavenge Pump, Ge
- Component part number: 6087T04P05
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A ' RT ENG OIL PRESS' CAUTION MESSAGE INDICATED DURING CLIMB. THE OIL PUMP DRIVE SHAFT WAS FOUND BROKEN. THE ENGINE WAS REMOVED AND REPLACED.
